Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes wet dreams ? What antibiotics can safely treat frequent wet dreams ?

how to stop semion leaking in sleeping thrice in a week done tell me how to stop it and medicine hi am krish while sleeping daily or 2days once semon leaks ...how to stop semon leaking in sleeping thrice in a week done tell me how to stop it and medicine. which one to use without any side effect.............please reply to srisarathy_kps@yahoo.co.in...............
Asked On : Tue, 26 Apr 2011
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello;
welcome to HealthcareMagic
The semen coming out in sleep is a natural process to discharge excess of semen in our body and making place for new formed semen and releasing the old one.This is a normal thing in males who are not sexually active or who do not mastrubate.There is no reason to worry about and since it is not a disease there is no treatment available or needed.
Hope this answer is helpful to you.
Thanks
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor